| Model Number |
72404011 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Defective Device (2588)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/23/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, the cause that contributed to the reported event cannot be established; a conclusion code of cause not established was assigned to this investigation.
Event or Problem Description
It was reported that the patient underwent surgical intervention to explant the inflatable penile prosthesis (ipp) due to it the device not fully extending into the glans.A new ipp was implanted.There were no patient complications reported.
Event or Problem Description
It was reported that the patient underwent surgical intervention to explant the inflatable penile prosthesis (ipp) due to it the device not being long enough for the patient.During the original implant, the physician found that the patient had fibrosis and required dilation to implant the ipp.Later, the patient experienced issues with the device not being long enough to extend into the glans resulting in difficulty with sexual intercourse.New longer cylinders were implanted, and there were no patient complications reported.
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, the cause that contributed to the reported event cannot be established; a conclusion code of cause not established was assigned to this investigation.Updated information for b5 describe event, b7 other relevant history, and h6 patient code, h6 device code.
Event or Problem Description
Additional Manufacturer Narrative
Upon receipt of the inflatable penile prosthesis (ipp) at our quality assurance laboratory, the returned components underwent a thorough analysis.The cylinders were examined, and there was no evidence of abnormalities or leaks present.Based on the information available, the analysis could not confirm the reported allegations, and there was no problem detected.